Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 72, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 72, Number 2 (1966)
Bull. Amer. Math. Soc. 72 (1966)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 72, Number 2 (1966)
Bull. Amer. Math. Soc. 72 (1966)
More Information
Full-text PDF Free Access     Request Permissions
The geometry of $G$-structures
S. S. Chern.
Bull. Amer. Math. Soc. 72 (1966), 167-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192436
Research problems
Bull. Amer. Math. Soc. 72 (1966), 220-223
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Iowa
S. Sherman.
Bull. Amer. Math. Soc. 72 (1966), 224
More Information
Full-text PDF Free Access     Request Permissions
Embedding 1-connected manifolds
William Browder.
Bull. Amer. Math. Soc. 72 (1966), 225-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0189040
Multilinear Lebesgue-Bochner-Stieltjes integral
Witold M. Bogdanowicz.
Bull. Amer. Math. Soc. 72 (1966), 232-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190284
Hadamard matrices of orders 116 and 232
L. D. Baumert.
Bull. Amer. Math. Soc. 72 (1966), 237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186567
Manifolds with $𝜋_{1} = Z$
William Browder.
Bull. Amer. Math. Soc. 72 (1966), 238-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190940
A Lefschetz fixed point formula for elliptic differential operators
M. F. Atiyah and R. Bott.
Bull. Amer. Math. Soc. 72 (1966), 245-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190950
On the spectrum of general second order operators
M. H. Protter and H. F. Weinberger.
Bull. Amer. Math. Soc. 72 (1966), 251-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190527
Spin cobordism
D. W. Anderson, E. H. Brown Jr. and F. P. Peterson.
Bull. Amer. Math. Soc. 72 (1966), 256-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190939
Almost periodic and periodic solutions of difference equations
George R. Sell.
Bull. Amer. Math. Soc. 72 (1966), 261-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190570
Some results giving rates of convergence in the law of large numbers for weighted sums of independent random variables
W. E. Franck and D. L. Hanson.
Bull. Amer. Math. Soc. 72 (1966), 266-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190977
Uniformly bounded representations of the universal covering group of $SL( 2,R )$
Paul J. Sally Jr..
Bull. Amer. Math. Soc. 72 (1966), 269-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188351
Extremal length and removable boundaries of Riemann surfaces
Burton Rodin.
Bull. Amer. Math. Soc. 72 (1966), 274-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186810
Locally flat nonembeddability of certain parallelizable manifolds
Wu-Chung Hsiang.
Bull. Amer. Math. Soc. 72 (1966), 277-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199864
New proof of a theorem of Gaifman and Hales
Robert M. Solovay.
Bull. Amer. Math. Soc. 72 (1966), 282-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0186598
Functional differential equations close to differential equations
Kenneth L. Cooke.
Bull. Amer. Math. Soc. 72 (1966), 285-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0221047
Measures of axial symmetry for ovals
B. Abel de Valcourt.
Bull. Amer. Math. Soc. 72 (1966), 289-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187142
The oriented homotopy type of 3-manifolds
C. B. Thomas.
Bull. Amer. Math. Soc. 72 (1966), 291-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192498
A construction for maximal $( + 1, - 1 )$-matrix of order $54$
C. H. Yang.
Bull. Amer. Math. Soc. 72 (1966), 293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188239
Generators and strong generators in ergodic theory
William Parry.
Bull. Amer. Math. Soc. 72 (1966), 294-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193208
Centers of curvature
Gerald Freilich.
Bull. Amer. Math. Soc. 72 (1966), 297-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187154
Isomorphic complexes. II
Jack Segal.
Bull. Amer. Math. Soc. 72 (1966), 300-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0189016
Grothendieck topologies over complete local rings
Stephen S. Shatz.
Bull. Amer. Math. Soc. 72 (1966), 303-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197470
On nonlinear elliptic boundary-value problems
Bui An Ton.
Bull. Amer. Math. Soc. 72 (1966), 307-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188617
Left almost periodicity does not imply right almost periodicity
T. S. Wu.
Bull. Amer. Math. Soc. 72 (1966), 314-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188338
Integral representation of multilinear continuous operators from the space of Lebesgue-Bochner summable functions into any Banach space
Witold M. Bogdanowicz.
Bull. Amer. Math. Soc. 72 (1966), 317-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187117
Pseudocompact algebras, profinite groups and class formations
Armand Brumer.
Bull. Amer. Math. Soc. 72 (1966), 321-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188265
Cohomology of dihedral groups of order $2p$
Phyllis Graham.
Bull. Amer. Math. Soc. 72 (1966), 324-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188286
A complete extremal distance problem on open Riemann surfaces
A. Marden and B. Rodin.
Bull. Amer. Math. Soc. 72 (1966), 326-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212181
On a fixed point theorem for nonlinear $P$-compact operators in Banach space
W. V. Petryshyn.
Bull. Amer. Math. Soc. 72 (1966), 329-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193548
A perturbation lemma
Karl Gustafson.
Bull. Amer. Math. Soc. 72 (1966), 334-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187101
Ideals with small automorphisms
Walter Rudin.
Bull. Amer. Math. Soc. 72 (1966), 339-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190636
Errata, volume 71
Bull. Amer. Math. Soc. 72 (1966), 342
More Information
Full-text PDF Free Access     Request Permissions